# SDR GTIA2018110502941

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 4,648 hours, 1,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED A FUME EVENT IN THE AFT CABIN DURING DESCENT.  PERFORMED TSM 05-50-00-810-831 AND ISOLATED THE NR 1 A/C PACK.
